Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Having stomach cramps, blood in stool. History of bad stomach pains. Taken co-dydramol. How to get cured?

Hi, I am currently having very bad stomach cramps and passing a lot of blood (pure blood) in my stools ...I have a history of bad stomach pains and have experienced this before. I went to the hospital and was basically given Co-Dydramal. I have had a constant stomach pain for over 3 years now and I have bad spells such as this...I am currently away on business in Paris so I can t really go to the hospital.
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern you said that you have this problem of blood stain stool (pure blood ) since three years so this is some what surprising that within this years three years it is not being diagnosed and not cured and you did not have had any health problem since then, in my opinion if you have not gone through the investigations then you have to go get it done because without the proper diagnosis this can not be treated symptomatically, hope this information helps you, have a nice day.
Answered: Tue, 20 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor